# SDR AALA2018082429017

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 25,170 hours, 10,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL PRESSURE BULKHEAD AT BS 633 CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE BULKHEAD IAW SRM 57-10-10-2R-3, ALT 2.
